| Model Number |
1C8740 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4 udi: as the lot # is unknown, the udi will consist of the primary di number only.The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a non-dehp minivolume extension set leaked from the "rubber port on the med line filter" (interlink component) during a magnesium infusion; the rubber stopper was "half out".The patient still received a majority of the infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.